# SDR MASA200700684

- Difficulty date: October 12, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N654BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- Aircraft time: 14,887 hours, 16,611 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0640101
- Part serial: C70934
- Condition: Torn
- Part time: 123 hours, 271 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1023 HNL-KOA - 2 INFANT LIFE VEST WERE TORN.  MX REPLACED THE LIFE VESTS.
